Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The opening of a Griffith crack under internal pressure


Authors: I. N. Sneddon and H. A. Elliot
Journal: Quart. Appl. Math. 4 (1946), 262-267
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/17161
MathSciNet review: 17161
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/17161
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society